Announcement

Collapse
No announcement yet.

Accutane / isotretinoin induced flushing+ rosacea. Please Help!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Accutane / isotretinoin induced flushing+ rosacea. Please Help!

    Hi, few weeks after finishing a 5 month isotretinoin course (20/40/40/60/60mgs) I have developed extreme flushing triggered by any kind of heat or exercise (exercise increases core body temperature).

    If I can avoid the triggers my skin is completely clear but even the slightest heat/exercise will cause an extreme out of proportion flushing response with deep redness all over the face as well as visible blood vessels and red dots. This then fades in the next few days if I avoid triggers. I had no issues like this before or during isotretinoin. There is no permanent/fixed redness.

    I believe the isotretinoin has induced this flushing. I have seen many examples of this on forums. Of course the dermatologist denies any link.

    What can be done to help this flushing?

    Things I've tried:
    Finacea 8 weeks- caused severe skin flaking so am stoppping
    efracea - not seen any benefit


    any medications? e.g. blood pressure meds / metacarpine? how can you get these in the UK?

    I've booked V-beam laser treatment which some people say cured them completely after 4-6 sessions

    Any psychological link perhaps? I know rosacea has a prominent mind-body component in many people.

    Any recommended dermatologists in the UK who acknowledge and treat Accutane induced rosacea/flushing?

    I am a competitive powerlifter so avoiding exercise is really tough for me

  • #2
    As you pointed out, this subject has come up before and you could spend some time using the search box tool at RF to find the posts, but here is a post that lists some of the treatments for isotretinoin induced rosacea. The latest, state of the art, isotretinoin treatment for rosacea is low dose (2.5 to 10 mg) a day or every other day which you can read about in this post. I am not recommending you continue on isotretinoin but just want others to know about this.
    Brady Barrows
    Blog - Join the RRDi


    Comment

    Working...
    X